# SDR AALA20030658

- Difficulty date: June 15, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N1470K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11506
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, RIGHT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  INSTALLED PIN IN CONNECTOR FOR RIGHT AFT OVERWING EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
